| Model Number |
ONB12STF |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
12/31/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a laparoscopic cholecystectomy, during entry using the trocar, the valve seal broke off and fell into the patient's cavity.Internal bleeding occurred during the surgery due to the broken foreign body, resulting in temporary injury and blood loss of 500cc or more.The surgical time was extended due to the team searched for the reducer for an hour and then stopped the bleeding.